# SDR SWAA2023020798770

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N8796L
- Make and model: Boeing 737-8
- Aircraft serial: 67783
- Aircraft time: 364 hours, 184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOP<[01] RELAMPED RH AFT SERVICE DOOR EXTERIOR EMERGENCY LIGHT PER AMM 33-51-04. OPS GOOD.
